# SDR CHQA201100409

- Difficulty date: October 22, 2011
- Submitted: October 23, 2011
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 23,955 hours, 19,554 cycles
- Engine: Allsn AE3007A
- Engine time: 24,720 hours, 21,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C01233
- Condition: Low
- Location: Cabin
- Part time: 12,536 hours, 11,842 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT STRIPS NUMBERS 4 AND 5 REMAINED ILLUMINATED WHEN IN THE OFF POSITION AND THAT EMERGENCY LIGHT STRIP NUMBER 6 WAS INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 3 EMERGENCY BATTERY, REPAIRED THE SPLICE SP9116, AND REPLACED THE NR 6 EMERGENCY FLOOR LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
